# SDR AALA201706199031

- Difficulty date: June 15, 2017
- Submitted: June 20, 2017
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- Aircraft time: 49,604 hours, 28,631 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 1533
- Condition: Leaking
- Location: Pax Door
- Part time: 49,604 hours, 28,631 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR DID NOT PASS  DOOR DAMPING TEST.   REPLACED THE PAX DOOR DAMPER.
